# SDR USAA2014031700001

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 44,865 hours, 16,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHTS & SIGNS WERE TURNING ON & OFF RANDOMLY.  MX PERFORMED CIDS RESET IAW AMM 23-73-00-740-005.  EMERGENCY EXIT LIGHTS & SIGNS CHECKED GOOD, NO FAULTS NOTED & ACFT OK FOR SERVICE.
